MathSciNet Relay Station
MathSciNet bibliographic data
MR1465894 (98j:20056) 20F55 (20F28)
Howlett, R. B.; Rowley, P. J.; Taylor, D. E. On outer automorphism groups of Coxeter groups. Manuscripta Math. 93 (1997), no. 4, 499–513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement